Previous |  Up |  Next


optimal control; variational inequality; convex set; laminated plate; thickness-function; rigid obstacle; optimal design in mechanics; elastic laminate plate
The aim of the present paper is to study problems of optimal design in mechanics, whose variational form is given by inequalities expressing the principle of virtual power in its inequality form. The elliptic, linear symmetric operators as well as convex sets of possible states depend on the control parameter. The existence theorem for the optimal control is applied to design problems for an elastic laminated plate whose variable thickness appears as a control variable.
[1] R. A. Adams: Sobolev spaces. Academic Press, New York, San Francisco, London, 1975. MR 0450957 | Zbl 0314.46030
[2] J. P. Aubin: Applied functional analysis. John Wiley-Sons, New York, 1979. MR 0549483 | Zbl 0424.46001
[3] V. Barbu: Optimal control of variational inequalities. Pitman Advanced Publishing, Boston, London, Melbourne, 1984. MR 0742624 | Zbl 0574.49005
[4] M. P. Bendsøe J. Sokolowski: Sensitivity analysis and optimal design of elastic plates with unilateral point supports. Mech. Struct. Mach. 15 no. 3 (1987), 383-393. DOI 10.1080/08905458708905125 | MR 0957853
[5] W. Becker: A complex potential method for plate problems with bending extension coupling. Archive of Appl. Mech. 61 (1991), 318-326. DOI 10.1007/BF00787600 | Zbl 0825.73293
[6] G. Duvaut J. L. Lions: Inequalities in mechanics and physics. Springer-Verlag, Berlin,. 1975. MR 0521262
[7] I. Hlaváček J. Nečas: On inequalities of Korn's type. Arch. Ratl. Mech. Anal. 36 (1970), 305-311. DOI 10.1007/BF00249518 | MR 0252844
[8] J. Haslinger P. Neittaanmäki: Finite element and approximation for optimal shape design. Theory and application. J. Wiley, 1988. MR 0982710
[9] I. Hlaváček I. Bock J. Lovíšek: Optimal control of a variational inequality with applications to structural analysis II. Local optimalization of the stress in a beam. III. Optimal design of elastic plate. Appl. Math. Optim. 13 (1985), 117-136. DOI 10.1007/BF01442202 | MR 0794174
[10] I. Hlaváček I. Bock J. Lovíšek: On the solution of boundary value problems for sandwich plates. Aplikace matematiky 31 no. 4 (1986), 282-292. MR 0854322
[11] D. Kinderlehrer G. Stampacchia: An introduction to variational inequalities and their applications. Academic Press, 1980. MR 0567696
[12] T. Lewinski J. J. Telega: Homogenization and effective properties of plates weakened by partially penetrating fissures: Asymptotic analysis. Int. Engng Sci. 29 no. 9 (1991), 1129-1155. MR 1124050
[13] J. L. Lions: Optimal control of system governed by partial differential equations. Springer-Verlag, Berlin, 1971. MR 0271512
[14] V. C. Litvinov: Optimal control of elliptic boundary value problems with applications to mechanics. Nauka, Moskva, 1977. (In Russian.)
[15] R. Mignot: Controle dans les inéquations variationelles elliptiques. Journal of Functional Analysis 22 (1976), 130-185. DOI 10.1016/0022-1236(76)90017-3 | MR 0423155 | Zbl 0364.49003
[16] R. Mignot J. O. Puel: Optimal control in some variational inequalities. SIAM Journal on Control and Optimization 22 (1984), 466-276. DOI 10.1137/0322028 | MR 0739836
[17] U. Mosco: Convergence of convex sets and of solutions of variational inequalities. Advances of Math. 3 (1969), 510-585. DOI 10.1016/0001-8708(69)90009-7 | MR 0298508 | Zbl 0192.49101
[18] U. Mosco: On the continuity of the Young-Fenchel transform. Journal of Math. Anal. and Appl. 35 (1971), 518-535. DOI 10.1016/0022-247X(71)90200-9 | MR 0283586 | Zbl 0253.46086
[19] P. D. Panagiotopoulos: Inequality problems in mechanics and applications, Convex and nonconvex energy functions. Birkhäuser-Verlag, Boston-Basel-Stuttgart, 1985. MR 0896909 | Zbl 0579.73014
[20] H. Reismann: Elastic plates. Theory and applications. John Wiley, Sons, New York, 1988.
[21] T. Tiihonen: Abstract approach to a shape design problem for variational inequalities. University of Jyväskylä, Finland.
[22] J. P. Yvon: Etude de quelques probléms de controle pour des systems distribués. These de doctorat d'Etat, Universitete Paris VI, 1973.
[23] S. Shuzhong: Optimal control of a strongly monotone variational inequalities. SIAM Journal Control and Optimization 26 no. 2, March (1988). MR 0929802
Partner of
EuDML logo